# SDR FDEA202103060595

- Difficulty date: March 6, 2021
- Submitted: March 10, 2021
- Operation: Air carrier
- Aircraft: N318FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 46837
- Aircraft time: 100,861 hours, 30,558 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Dome Nut
- Part number: 000000
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN STA 1900 LBL55 BROKEN DOME NUT AND CORROSION ON BOTTOM OF FLOOR   SUPPORT AT DOME NUT LOCATION REMOVED AND INSTALLED NEW FLOOR SUPPORT P/N:ACA3118-1 ON MAIN CABIN STA 1900 LBL 55 REF, MD-10   SRM 51-31-01 VOL 2 AND DOUGLAS DWG NO. ACA3118 REV H.
